# SDR 97UAL900857

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Engine: Ge CFM56*
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL VAPOR IN CABIN DURING FUELING.  SLIGHT SMELL FOR 3 LEGS.  SMELL WAS STRONG AT DEN.  *S/D*  THE FUEL MANIFOLD WAS CRACKED NEAR THE NOZZLE AT THE TWO O'CLOCK POSITION ON THE APU.  THE TWO O'CLOCK POSITION ON THE MAIN START FUEL NOZZLE WAS LEAKING.  REPLACED THE FUEL MANIFOLD ASSEMBLY (P/N 4950084), THE MAIN FUEL NOZZLE (P/N 4500228A), AND THE GASKET.  OPS CHECK WAS GOOD.
